# SDR DL76G081343

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 48,699 hours, 7,193 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK INOP AFTER ENGINE START.  MTC CYCLED BREAKER A28 RT FLOW CONTROL VALVE CHECKED FOR CONDITION OK.  RT PACK FLOW CONTROL C/B RESET.  SYSTEM OK RT BITE CONTROLLER PERFORMED, FAULTS FOUND OPS OK.
